Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: seroquel and sedation

Posted by yeltom on February 2, 2003, at 20:15:41

In reply to Re: seroquel and sedation yeltom, posted by judy1 on January 31, 2003, at 23:09:25

Thanks. That's encouraging. I'm amazed by the sedation at only 25 mg. Are you saying that the sedation became merely tolerable or that it basically went away? And that once you worked up to it, 200 mg was no worse than 25 mg? I just can't see putting up with this sedation long-term. It's not unpleasant, but I can't see being particularly productive. I'm also worried about sedation's effect on my libido. What kind of effect did it have on your libido? Thanks in advance for the feedback.

> I started at the same dose as you (25mg) and because of the sedation went up slowly (25mg/ 4 days-week) until I hit a 200mg target dose. When I did it that slowly the sedation actually would wear off about 2 days after a dose increase. Best of luck-judy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yeltom thread:137725
URL: http://www.dr-bob.org/babble/20030130/msgs/139001.html